# SDR SWAA2024072304296

- Difficulty date: June 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOORWAY; BS 294.5 STR 16L; INTERCOSTAL CRACKED AT THE IB RADIUS; MARKED.<[01] NDT HFEC INSPECTED SURFACE PER 737 NDTM PART 6; 51-00-00; PROC 23; .400' CRACK NOTED. DIRECTION MARKED.  EQUIP ID ATS2353 DUE 01/25;[02] VERIFIED STEPS 3;4 COMPLETE; STEP 5 IN PARTIAL.;[03] REMOVED AND REPLACED FITTING (INTERCOSTAL) LOCATED AT FORWARD ENTRY DOOR; BS 294.5 STR16L IAW B-737-700 SRM 51-40-02 DWG#141A8180 REV: C.;[04] VERIFIED ACTION 3. JOB COMPLETE.
